# SDR SWIA20240710522

- Difficulty date: May 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDS #6 AT STGR18R FS661 +54 FOUND TO BE OUT OF LIMITS REPAIR STGR18R EVALUATED ON JOB : HN00159277     (C-CHECK RO 7/9/2024)    INSTALLED FABRICATED REINFORCEMENT ANGLE -4 FROM S6144-4 PO# 5-24686 , -5 RADIUS BLOCK FROM 2024T3 .050" PO# T-67874 AND LAMINATE SHIM FROM AMS-DTL 22499 COM 1 TYPE 1 CLASS 1 PER REO 690-53-31-840 REV -- DATED 2024-06-05 IN ITS ENTIRETY. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
